MathSciNet Relay Station
MathSciNet bibliographic data
MR1305955 (95k:58039) 58E10 (53A04)
Oaks, Jeffrey A. Singularities and self-intersections of curves evolving on surfaces. Indiana Univ. Math. J. 43 (1994), no. 3, 959–981.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement